DSpace DSpace

University of Minnesota Digital Conservancy >
University of Minnesota - Twin Cities >
Applied Psychological Measurement >
Volume 06, 1982 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11299/101548

Title: Standard error of an equating by item response theory
Authors: Lord, Frederic M.
Issue Date: 1982
Citation: Lord, Frederic M. (1982). Standard error of an equating by item response theory. Applied Psychological Measurement, 6, 463-472. doi:10.1177/014662168200600407
Abstract: A formula is derived for the asymptotic standard error of a true-score equating by item response theory. The equating method is applicable when the two tests to be equated are administered to different groups along with an anchor test. Numerical standard errors are shown for an actual equating (1) comparing the standard errors of IRT, linear, e and equipercentile methods and (2) illustrating the effect of the length of the anchor test on the standard error of the equating.
URI: http://purl.umn.edu/101548
Appears in Collections:Volume 06, 1982

Files in This Item:

File Description SizeFormat
v06n4p463.pdf931.45 kBPDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.